RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1958, Volume 45(87), Number 4, Pages 433–454 (Mi msb4979)  

Asymptotic differentiation of functions of two real variables

I. Ya. Plamennov


Full text: PDF file (1881 kB)

Bibliographic databases:

Received: 28.02.1957

Citation: I. Ya. Plamennov, “Asymptotic differentiation of functions of two real variables”, Mat. Sb. (N.S.), 45(87):4 (1958), 433–454

Citation in format AMSBIB
\Bibitem{Pla58}
\by I.~Ya.~Plamennov
\paper Asymptotic differentiation of functions of two real variables
\jour Mat. Sb. (N.S.)
\yr 1958
\vol 45(87)
\issue 4
\pages 433--454
\mathnet{http://mi.mathnet.ru/msb4979}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=100054}
\zmath{https://zbmath.org/?q=an:0082.05201}


Linking options:
  • http://mi.mathnet.ru/eng/msb4979
  • http://mi.mathnet.ru/eng/msb/v87/i4/p433

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:207
    Full text:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019